# SDR 2004UALA00239

- Difficulty date: March 13, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 41,959 hours, 15,380 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Impeller
- Condition: Out Of Balance
- Location: Air Distribution
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN THE FLT DECK AND CABIN ON TAXI. THE ROTOR-IMPELLER WAS FOUND TO BE OUT OF BALANCE, ALLOWING IT TO RUB AGAINST THE FAN HOUSING.  BURNED RESIDUE WAS DISCOVERED WITHIN THE ASSEMBLY.  RIGHT RECIRCULATION FAN REPLACED.
